# SDR DALA2015072504694

- Difficulty date: July 20, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: 146N5246U5
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOXBEAM BETWEEN BS 1661 AND BS 1681, LBL 54.  REMOVED AND INSTALLED NEW BOX BEAM IAW SRM 51-40-02, PARA 7D, PG 6&7, 51-40-02, 4B PG2, AND DWG 146N5230.
